# SDR CAL950039

- Difficulty date: January 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14973
- Make and model: Airbus A300 B4-203
- Aircraft serial: 211
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: S00134160290
- Condition: Leaking
- Location: Blue Hyd Sys
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O, H

## Discrepancy

EWR - FLT 0398 - THE BLUE SYSTEM HYDRAULIC QUANTITY DECREASED TO TOP OF YELLOW ARC WHILE IN FLIGHT.  THE SERVOS WERE TURNED OFF PER THE 'ABNORMAL' CHECK LIST AND THE HYDRAULIC FLUID LOSS CEASED.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND A BLUE SYSTEM FIRE RESISTANT HYDRAULIC LINE LEAKING AT THE COUPLING.  THE PRESSURE LINE WAS REPLACED.  LEAK CHECK DURING ENGINE RUN WAS GOOD.  (X)
